Mathematical Research Letters

Volume 17 (2010)

Number 1

Principality of curves on sandwiched singularities

Pages: 11 – 26

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n1.a2

Author

Jesús Fernández-Sánchez (Universitat Politècnica de Catalunya)

Abstract

Given a surface $X$ obtained by blowing up a complete $\m$-primary ideal in the local ring of a point on a non-singular surface $S$, we determine the Picard group of $X$ and the divisor class groups of its singularities. Given a curve $C$ on $X$, we obtain various criteria for $C$ to be locally principal at these singularities. Our criteria are stated in terms of the projection of $C$ onto $S$. A minimal system of local generators of the defining ideal of $C$ is produced, as well as a formula for their number.

Full Text (PDF format)